MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FINESSE ULTRA 14G PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. FINESSE ULTRA 14G PROBE; BIOPSY INSTRUMENT
Model Number F14105US
Medical Device Problem Codes Failure to Cycle (1142); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review will not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the event indicated that model f14105us biopsy instrument experienced during a breast biopsy, the device allegedly failed to cycle and difficult to remove.It was further reported that the procedure was completed with another device and no coaxial was used.The report was received from one source.This event involved one patient with no reported patient injury.Patient was a (b)(6) year old female, weighing (b)(6) kgs.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a manufacturing review will not be performed.The sample was returned to bd for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the event indicated that model f14105us biopsy instrument allegedly experienced failure to cycle and difficult to remove.It was further reported that the procedure was completed with another device and no coaxial was used.The report was received from one source.This malfunction involved one patient with no reported patient injury.Patient was a 36 year old female, weighing 66 kgs.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model f14105us biopsy instrument allegedly experienced failure to cycle and difficult to remove.The report was received from one source.This malfunction involved one patient with no reported patient injury.The patient was a 36 year old female, weighing 66 kgs.
 
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review will not be performed.The sample was returned to bd for evaluation.The device evaluation could not be performed due to the sample condition, therefore, the investigation is inconclusive for failure to cycle and difficult to remove as no objective evidence has been provided to confirm any alleged deficiency with the device.The definitive root cause could not be determined.The device is labeled for single use.(mdr contact office), h6 (results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
FINESSE ULTRA 14G PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8807973
Report Number2020394-2019-01613
Device Sequence Number457405
Product Code KNW
UDI-Device Identifier00801741085161
UDI-Public(01)00801741085161
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberF14105US
Device Catalogue NumberF14105US
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
12/31/2019
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date10/22/2019
01/16/2020
Patient Sequence Number1